T Nation

37 Yr Old with Low T. TRT or Clomid/HCG?

Hi everyone.
I am hoping to get some advice over here for my condition. I am currently 37 years old 89 kg. with body fat of 23%. working out.

In 2007, I had problems with erection. I saw an endo and had my T and Prolactine checked. my T came out 300. The prolactin was near the upper end of the scale. The doctor did not put me on any TRT. Just some lavitra. I started using Viagra and Cialc ever since.

now,2014, my problems got worse. I went into great depression and bad mood. unable to sustain an erection even with viagra. I went to the endo with lab results. my T was 260. The doctor said nothing about it. He just prescribed Testoviron Dept (Test E) 250 m. 2 shots, 1 every 2 weeks for 1 month only. and after that I should start HCG 5000ui once a week & Clomid 25 mg daily, All for 3 months.

Actually I feel good on T. and I even doubled the dose to 1 amp (250 mg/ml) a week. I am afraid if I get off i’d go back to that horrible state I suffered from. I am also not sure Clomid would help me and I heard HCG at very high doses such as this can damage my testes.

I am not sure what to do. any advice?

P.S.
I am into bodybuilding and have been working out for 3 years with very little results. I did 2 cycles of Test E in those 3 years and I liked the results very much. but i always lost the results even with a good PCT. i think the reason is now clear. it’s because I have always had low T. Even before I start bodybuilding. I just didn’t know about it.

Depression is very complex and has many factors…the underlying factor is our state of mind/way of thinking/lack control over our mind and emotions. However chemical imbalances can definitely make things more difficult…

I am not sure why your dr put you on T and then decided to do hcg and clomid…

Clomid will raise testosterone if you have secondary hypogonadism and so will hcg. Clomid may not have the same effects on ‘mood’ as straight testosterone as it is more than just a treatment for low T, it is more of a synthetic estrogen that is an agonist in some places and an antagonist in other places. Some men have said their moods become erratic with Clomid…I took Clomid, 50mg for months and did not notice any change (however I am estrogen dominant normally! :))…Testosterone by itself will damage the testicles. HCG may desensitize the leydig cells to LH if used at too high of a dosage. Clomid, which raises LH and FSH has been shown to keep T levels up in men for years after continual use though.